Translator Disclaimer
15 September 2003 Invariant distributions and time averages for horocycle flows
Livio Flaminio, Giovanni Forni
Duke Math. J. 119(3): 465-526 (15 September 2003). DOI: 10.1215/S0012-7094-03-11932-8

Abstract

There are infinitely many obstructions to the existence of smooth solutions of the cohomological equation Uu=f, where U is the vector field generating the horocycle flow on the unit tangent bundle SM of a Riemann surface M of finite area and f is a given function on SM. We study the Sobolev regularity of these obstructions, construct smooth solutions of the cohomological equation, and derive asymptotics for the ergodic averages of horocycle flows.

Citation

Download Citation

Livio Flaminio. Giovanni Forni. "Invariant distributions and time averages for horocycle flows." Duke Math. J. 119 (3) 465 - 526, 15 September 2003. https://doi.org/10.1215/S0012-7094-03-11932-8

Information

Published: 15 September 2003
First available in Project Euclid: 23 April 2004

zbMATH: 1044.37017
MathSciNet: MR2003124
Digital Object Identifier: 10.1215/S0012-7094-03-11932-8

Subjects:
Primary: 37D40
Secondary: 22E46, 37A20, 58Jxx

Rights: Copyright © 2003 Duke University Press

JOURNAL ARTICLE
62 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.119 • No. 3 • 15 September 2003
Back to Top